# SDR DALA13030469205

- Difficulty date: June 18, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1332-1337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN AT BS 1332-1337, RBL22, HAS CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS. R & R SEAT TRACK IAW SRM 51-30-05.
